# SDR YENA20160929899

- Difficulty date: September 29, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N537JT
- Make and model: Airbus A320-232
- Aircraft serial: 1785
- Aircraft time: 52,149 hours, 18,336 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Limits
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR RETURN. AFTER TAKE OFF FROM (DESTIGNATION MCO), GEAR DOORS WOULD NOT CYCLE PROPERLY WITH GEAR HANDLE UP. ECAM CALLED TO RECYCLE GEAR WHEN GEAR HANDLE PLACED DOWN. GEAR WOULD NOT DROP. PILOT TURNED THE AIRCRAFT AND GEAR CAME DOWN AND LOCKED. A/C RETURNED TO LCQ FOR TROUBLESHOOTING.; UPON EVALUATION, FOUND NLG MAIN DOOR SENSORS OUT OF LIMITS. ADJUSTED PROX SENSORS IAW A320-32-31-41-820-050-B. PERFORMED FUNCTIONAL TEST OF NORMAL EXTENSION AND RETRACTION IAW A320 AMM 32-31-00-720-002-A. TEST WAS NORMAL. A/C RETURNED TO SERVICE.
